# SDR CALA2023021000394

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27291
- Aircraft time: 108,460 hours, 23,247 cycles
- System (JASC): 2700 · Flight Control System
- Part: Transmission
- Part number: 251N42185
- Part serial: 0101
- Condition: Tripped
- Location: Lh I/B Flap I/B
- Part time: 108,459 hours, 23,247 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

TE FLAP DISAGREE BITE SFEU 1,2,3 REF FIM 27-51 TREE 805. SFEU 1,2&3 SHOWED NO EXISTING FAULTS. SFEU1 FAULT HISTORY LEG 0 REPORTED MSG # 305. SFEU2 FAULT HISTORY LEG 0 REPORTED MSG# 327. SFEU3 HAD NO FAULT HISTORY FOR LOG 0. TROUBLESHOT LH SIDE OF FLAP SYSTEM IAW FIM 27-51 FAULT TREE 805/808. FOUND #4 FLAP TRANSMISSION OVERLOAD INDICATOR POPPED.(REF LP 3800246 FOR MX).NO DEFECTS NOTED AT THIS TIME. TROUBLESHOT RH SIDE OF FLAP SYSTEM IAW FIM 27-51 FAULT TREE 805/808. NO DEFECT FOUND
